# SDR DHL2002746002

- Difficulty date: January 24, 2002
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 2910 · Hydraulic System, Main
- Part: Motor
- Part number: MS9391130ZE
- Part serial: UNK
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

A SYSTEM FAILURE, NO PRESSURE NO QUANTITY. CREW ELECTED TO DIVERT INTO KDEN. TOWING OF THE AIRCRAFT WAS PREARRANGED, TOWER WAS INFORMED OF THE EVENT IN ORDER TO LAND ON RUNWAY WHICH WOULD NOT CLOSE THE AIRPORT. FLIGHT LANDED SAFELY, WAS ABLE TO CLEAR THE RUNWAY, AND WAS TOWED TO THE RAMP.RIGHT WING FLAP DRIVE POWER UNIT FOUND TO BE LEAKING. REMOVED AND REPLACED FLAP DRIVE HYDRAULIC MOTOR, FLUSHED, OPS CHECKED AND LEAK CHECKED.  PERFORMED CASE DRAIN FILTER INSPECTION; NO METAL CONTAMINATION NOTED. INSTALLED NEW FILTER. SERVICED "A" SYS HYD QTY IAW MM 12-12-00.
